# SDR WTAA960208

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Water Contam
- Location: Te Flap Actuator
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACV - FLAP DISAGREEMENT ON CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED MOISTURE FROM CANNON PLUG ON OUTBOARD FLAP ACTUATOR AND RERACKED COMPUTER.  OPERATIONAL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
